Approximation of Generalized Biaxisymmetric Potentials in Lβ-norm

Authors

  • Devendra Kumar Kumar Department of Mathematics,M.M.H.College,Ghaziabad,U.P.India

DOI:

https://doi.org/10.29020/nybg.ejpam.v16i3.4815

Keywords:

Entire functions,, generalized biaxisymmetric potentials,, harmonic polynomial approximation error,, Lβ-norm 1β<, proximate order and Jacobi polynomials

Abstract

Let F be a real valued generalized biaxisymmetric potential (GBASP) in Lβ on SR, the open sphere of radius R about the origin. In this paper we have obtained the necessary and sufficient conditions on the rate of decrease of a sequence of best harmonic polynomial approximates to F such that F is harmonically continues as an entire function GBASP and determine their (p,q)-order and generalized (p,q)-type with respect to proximate order ρ(r).

Author Biography

  • Devendra Kumar Kumar, Department of Mathematics,M.M.H.College,Ghaziabad,U.P.India

    Department of Mathematics,

    Reader

Downloads

Published

2023-07-30

Issue

Section

Nonlinear Analysis

How to Cite

Approximation of Generalized Biaxisymmetric Potentials in Lβ-norm. (2023). European Journal of Pure and Applied Mathematics, 16(3), 1508-1517. https://doi.org/10.29020/nybg.ejpam.v16i3.4815